Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Heegaard splittings of distance exactly $n$

Ayako Ido, Yeonhee Jang and Tsuyoshi Kobayashi

Algebraic & Geometric Topology 14 (2014) 1395–1411
Abstract

In this paper, we show that, for any integers n 2 and g 2, there exist genus-g Heegaard splittings of compact 3–manifolds with distance exactly n.

Keywords
Heegaard splittings, Hempel distance, distance, Heegaard splitting
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57M99
References
Publication
Received: 19 August 2013
Revised: 6 October 2013
Accepted: 6 November 2013
Published: 7 April 2014
Authors
Ayako Ido
Department of Mathematics
Nara Women’s University
Kitauoya Nishimachi
Nara 630-8506
Japan
Yeonhee Jang
Department of Mathematics
Nara Women’s University
Kitauoya Nishimachi
Nara 630-8506
Japan
Tsuyoshi Kobayashi
Department of Mathematics
Nara Women’s University
Kitauoya Nishimachi
Nara 630-8506
Japan